CSpace
Infinitely many solutions for quasilinear systems with critical exponent
Guo, Yuxia; Nie, Jianjun
2018
Source PublicationNONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
Volume43Pages:378
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33602
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guo, Yuxia,Nie, Jianjun. Infinitely many solutions for quasilinear systems with critical exponent[J]. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS,2018,43:378.
APA Guo, Yuxia,&Nie, Jianjun.(2018).Infinitely many solutions for quasilinear systems with critical exponent.NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS,43,378.
MLA Guo, Yuxia,et al."Infinitely many solutions for quasilinear systems with critical exponent".NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS 43(2018):378.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo, Yuxia]'s Articles
[Nie, Jianjun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo, Yuxia]'s Articles
[Nie, Jianjun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo, Yuxia]'s Articles
[Nie, Jianjun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.